Algorithm of Local Resolution of Singularities of a Space Curve

  • Akhmadjon Soleev
Conference paper
Part of the Lecture Notes in Computer Science book series (LNCS, volume 3718)


In this paper we present a procedure that allows us to distinguish all branches of a space curve near the singular point and to compute parametric form of them with any accuracy. The same procedure works for finding the branches of a space curve such that some (or all) coordinates tend to infinity.


Singular Point Simple Root Normal Cone Implicit Function Theorem Space Curve 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Bernshtein, D.N.: The number of roots of a system of equatios. Funct. Anal. Appl. 9 (1975)Google Scholar
  2. 2.
    Bruno, A.D.: Power Geometry for Algebraic and Differential Equations. Elsevier, Amsterdam (2000)Google Scholar
  3. 3.
    Soleev, A.: Singling out branches of an algebraic curve and Newton polyhedra, Dokl. Akad. Nauk SSSR 268, 1305–1307 (1983); English transl. In: Soviet Math Dokl. 27 (1983)Google Scholar
  4. 4.
    Soleev, A., Aranson, A.: Computation of a polyhedron and of normal cones of its faces. Preprint No. 4 of the Keldysh Institute of Applied Mathematics of RAS, Moscow (1994)Google Scholar
  5. 5.
    Bruno, A.D., Soleev, A.: Local uniformization of branches of a space curve, and Newton polyhedra. St. Peterburg Math. J. 3(1), 53–82 (1992)MathSciNetGoogle Scholar
  6. 6.
    Varchenko, A.N., Khovanskii, A.G.: Asymptotics of integrals over vanishing cycle and the Newton polyhedron. Dokl. Akad. Nauk SSSR 283, 211–262 (1985); English transl. In: Soviet Math Dokl. 32 (1985)Google Scholar
  7. 7.
    Khovanskii, A.G.: Newton polyhedra (resolution of singularities), Itogi Nauki i Tekhniki: Sovremennye Problemy Mat., vol. 22, VINITI, Moscow, pp. 207–239 (1983); English transl. In: J. soviet Math 27 (1984)Google Scholar
  8. 8.
    Chernikov, S.N.: Linear Inequalities, Nauka, Moscow (1968); German transl. VEB Deutcsher Verlag, Berlin (1971)Google Scholar
  9. 9.
    Graves, L.M.: Remarks on singular points of functional equations. Trans. Amer. Math. Soc. 79, 150–157 (1955)zbMATHCrossRefMathSciNetGoogle Scholar
  10. 10.
    Vainberg, M.M., Trenogin, V.A.: The theory of Branching of Solutions of Nonlinear Equations. Wolters-Noordholf Intern. Publ., Leiden (1974)Google Scholar
  11. 11.
    Botashev, A.I.: Analytic methods in the theory of branching. Uspekhi Mat. Nauk 40 (4) (244), 147–148 (1985); English transl. in Russian Math. Surveys 40 (1985)MathSciNetGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2005

Authors and Affiliations

  • Akhmadjon Soleev
    • 1
  1. 1.Department of MathematicsSamarkand State UniversitySamarkandUzbekistan

Personalised recommendations